# SDR 9517229949

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Corner
- Condition: Cracked
- Location: Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A 2.6 INCH CRACK IN THE FORWARD SERVICE DOOR JAMB UPPER FORWARD CORNER.  REPAIRED THE JAMB PER EA 99-102680.
